Difference schemes on time-adaptive grids for parabolic equations with generalized solutions
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 975-984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a15,
author = {A. A. Samarskii and B. S. Jovanovi\'c and P. P. Matus and V. S. Shchehlik},
title = {Difference schemes on time-adaptive grids for parabolic equations with generalized solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {975--984},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a15/}
}
TY - JOUR AU - A. A. Samarskii AU - B. S. Jovanović AU - P. P. Matus AU - V. S. Shchehlik TI - Difference schemes on time-adaptive grids for parabolic equations with generalized solutions JO - Differencialʹnye uravneniâ PY - 1997 SP - 975 EP - 984 VL - 33 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a15/ LA - ru ID - DE_1997_33_7_a15 ER -
%0 Journal Article %A A. A. Samarskii %A B. S. Jovanović %A P. P. Matus %A V. S. Shchehlik %T Difference schemes on time-adaptive grids for parabolic equations with generalized solutions %J Differencialʹnye uravneniâ %D 1997 %P 975-984 %V 33 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1997_33_7_a15/ %G ru %F DE_1997_33_7_a15
A. A. Samarskii; B. S. Jovanović; P. P. Matus; V. S. Shchehlik. Difference schemes on time-adaptive grids for parabolic equations with generalized solutions. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 975-984. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a15/